# SDR REXA2012062701025

- Difficulty date: June 27, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N8423C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7423
- Aircraft time: 26,760 hours, 23,890 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT THRUST REVERSER INOPERATIVE.  REMOVED AND REPLACED LEFT THRUST REVERSER PDU IAW AMM 78-32-03.  OPS CHECKED GOOD.  OK FOR SERVICE.
